# SDR USAA040504

- Difficulty date: August 3, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND LEFT WING SPAR CRACKED .09375, AFT SPAR LEFT MAIN GEAR AREA.  REWORKED HOLE PER EA 78859, REAMING HOLE AND INST BUSHING.  (M)
